my mom cant afford to fill her prestiq RX she has been vomiting all day n when she thinks she cant do it no more, sumthing else upsets her n she continues to "vomit her guts up". What can she do to help stop the vomiting and what other options does she hav being its the weekend?
Welcome to the site. First off, get her some Gatorade. I am unclear exactly as to what you ae asking, so I am guessing here. If she is low on money and needs the pristiq and is throwing up because she doesn't have it, call the pharmacy and see if they will do a partial fill and if you will be able to get the rest later. If that is not the entire issuer, and she needs the med but can't afford it, look for the webpage for it, should be pristiq.com and see if they have a here to help or patient assistance program to help her pay for it, many companies to. Call her dr Monday and report what is going on and ask for alternatives. If she is throwing up do to negative side effects of pristiq, call dr to report symptoms, they may call in a different med for her. If worse comes to worse, take her to an urgent care clinic or the ER. Pharmacist might be able to advise her of what to do, of a similar med, nd may even call the dr for her to get her some relief. Can't promise that, but some pharmacies will do that for regular customers. Hope she's better soon. Patti
The patient assitance program for Pristiq can be found at:
On the right column is the link to get the application to get her medication free if she qualifies.
This will not help in the short term, but may prevent this from happening again in the future. In the meantime, keep her well hydrated and contact the doctor who may well have samples to give her until she can afford to get her medication.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 3 answers
Posted 29 Oct 2010 • 1 answer
Posted 1 Oct 2012 • 5 answers
Posted 7 Nov 2012 • 1 answer
Posted 13 Jan 2016 • 5 answers